# SDR UIEA2011070700366

- Difficulty date: July 7, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 60,357 hours, 8,023 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1348 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD LOWER CHORD (PN 65B15207-15) OF BULKHEAD AT STA 1348, RBL 49.5.  (REPAIR IAW EI NR T2011A53B-1529, REV 00 AND REV 01 AND REV 02.)
